# SDR SWAA2023062060867

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 58,643 hours, 30,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE PACK COVER FWD GIRT BAR STOWAGE BRACKET IS LOOSE; ONE RIVIT IS SHEARED. FWD ENTRY DOOR SLIDE PACK COVER FWD GIRT BAR STOWAGE BRACKET IS LOOSE ONE RIVIT IS SHEARED.<[01] FOUND SLIDE COVER AFT GIRT BAR STORAGE CLIP WITH SHEARED FASTENER. REMOVED AND REINSTALLED CLIP REF SRM 51-40-02.
